# SDR DXTA200400392

- Difficulty date: September 13, 2004
- Submitted: September 22, 2004
- Operation: Air carrier
- Aircraft: N342QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600324
- Aircraft time: 5,617 hours, 5,279 cycles
- Engine: Pwa JT15D5
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Panel
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  3 GREEN LIGHTS.  HYD PRESS ON LIGHT ILLUMINATED, NOSE GEAR HANDLE IN UP POSITION.  RETURNED GEAR HANDLE TO DOWN POSITION. ALL INDICATIONS NORMAL.  TROUBLESHOT AND FOUND PROBLEM TO BE WITH GEAR SELECTOR ASSEMBLY, FOUND CONNECTOR P160 TO BE LOOSE, RE-SECURED CONNECTOR.  PERFORMED OPERATIONAL CHECKS, NO DEFECTS NOTED.  WORK DONE IAW MM CHAPTER 32-30-01.
